# SDR DALA1211940925

- Difficulty date: February 25, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 61,787 hours, 47,400 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV LOOSE AND MISSING FASTENERS WERE FOUND ON UPPER AND LOWER ROWS OF FASTENERS ABOVE AND BELOW THE SPLICE AT STATION ZFS=52.26 AT VERTICAL STABILIZER LEADING EDGE.  LEADING EDGE SKIN/SPLICE WAS REPAIRED IAW ERA 500113-14AD REV ORIG.
